On Zoloft for two months, fell great but have dilated pupils with severe eye glare and headaches?

Answers (4)

3 Jun 2012

Hi, severe or persistent headaches and vision changes are listed as severe side effects and warrant immediate medical advice. Please get in touch with your doctor or local ER asap to get advice and treatment. I'm sure you will be OK but best to be safe than sorry...

Votes: +1
pledge 3 Jun 2012

I agree Delila and well said. Have a wonderfull Sunday.

Delila 3 Jun 2012

Thank you Pledge, you too! : )

3 Jun 2012

Also, Zoloft causes autonomic nervous system symptoms, such as sweating, dry mouth and pupil dilatation. This causes light sensitivity and head ache. In this case glasses with glare proofing and sunglasses help in this case. It is worth an evaluation by a dr to determine which this is.

Votes: +0
Anonymous

3 Jun 2012

Agree with Delila and pledge. There are many SSRI's available for use with your diagnosis, usually you can swap out one for another. That has been my experience with those types of meds...
Peace and feel better, call on Monday, don't wait.
Hippie

Votes: +1

3 Jun 2012

These sides are considered serious enough to have you contact the prescribing physician right away. Please do so. Hope this helps.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

I suffer from Cluster Headaches.. Any Comment From Cluster Suffers?

Now using DHE Injections during severe eye pain during a cluster headache. has anybody tried Fiorcet for this type of headache?

7 answers 8 Sep 2009

I have taken flexeril for two months with great relief for my headaches?

Then I developed severe depression within days. Should I ever try it again. Nothing else helps my daily Migraine level headaches. It also caused 10# ...

3 answers 14 Apr 2011

Cymbalta - would going from 30mg to60mg in a 21 year old cause dilated pupils?

Doctor gave 21 year old 30mg 1 week samples then 60mg next week since taking 60mg experiencing dilated pupils

2 answers 16 Apr 2011

I have been dealing with severe left side headaches. My eye hurts & my two top teeth?

I have been taking Motrin but its not working. Theses headaches are miserable. I have been 10 days clean from my pain meds norco. I am in so much ...

10 answers 14 Apr 2012

Zioptan for glaucoma great but get headaches, what can I take for these, what other drops could try?

I switched to zioptan 3 weeks ago using trial medicine from my doctor. My old medicines had been causing great eye discomfort for years. The zioptan ...

2 answers 10 Jun 2012